# SDR UALA2009062201754

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,884 hours, 7,078 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Transmitter
- Part number: 503111
- Part serial: 59
- Condition: Failed
- Location: Nr 1 Audio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF 1 BAD TRANSMITTER.  REPLACED NR 1 AUDIO SELECT PANEL.
